RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1974, Volume 29, Issue 2(176), Pages 314–322 (Mi umn4371)  

This article is cited in 1 scientific paper (total in 1 paper)

The stability of the solutions of non-linear hyperbolic equations on a manifold

Y. Choquet-Bruhat


Full text: PDF file (560 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1974, 29:2, 327–335

Bibliographic databases:

UDC: 517.9
MSC: 35B35, 35L70, 58J45, 35L15
Received: 15.09.1973

Citation: Y. Choquet-Bruhat, “The stability of the solutions of non-linear hyperbolic equations on a manifold”, Uspekhi Mat. Nauk, 29:2(176) (1974), 314–322; Russian Math. Surveys, 29:2 (1974), 327–335

Citation in format AMSBIB
\Bibitem{Cho74}
\by Y.~Choquet-Bruhat
\paper The stability of the solutions of non-linear hyperbolic equations on a~manifold
\jour Uspekhi Mat. Nauk
\yr 1974
\vol 29
\issue 2(176)
\pages 314--322
\mathnet{http://mi.mathnet.ru/umn4371}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=407906}
\zmath{https://zbmath.org/?q=an:0307.35062}
\transl
\jour Russian Math. Surveys
\yr 1974
\vol 29
\issue 2
\pages 327--335
\crossref{https://doi.org/10.1070/RM1974v029n02ABEH003854}


Linking options:
  • http://mi.mathnet.ru/eng/umn4371
  • http://mi.mathnet.ru/eng/umn/v29/i2/p314

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. James Isenberg, Alan D Rendall, Class Quantum Grav, 15:11 (1998), 3679  crossref  mathscinet  zmath  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:151
    Full text:69
    References:19
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019